# SDR C2XA96CI018

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27707
- Make and model: Emb EMB-120RT
- Aircraft serial: 120095
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Unit
- Part number: 30005000052
- Condition: Failed
- Location: Rt Engine
- Part time: 5,401 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CLE - FLT 3096 - CREW REPORTED THAT ON TAKEOFF, THE RIGHT ENGINE SURGED ABOUT 100 PERCENT AND THEN AUTOFEATHEREDTO 40 PERCENT.  THE CREW PERFORMED A PRECAUTIONARY ENGINE SHUTDOWN.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED THE RIGHT ENGINE TORQUE SIGNAL CONDITIONING UNIT, MAINTENANCE ALSO REMOVED AND REPLACED THE LEFT ENGINE TORQUE SIGNAL CONDITIONING UNIT AS A PRECAUTION.  ALL WORK WAS PERFORMED IAW EMB-120 MM 77-11-01.  OPERATIONAL CHECKS WERE GOOD, AIRCRAFT RETURNED TO SERVICE.  LEFT ENGINE, T.S.C.U. P/N 30005-0000-52, S/N 1732.  (X)
